# SDR AALA202501227501

- Difficulty date: January 18, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 25,575 hours, 10,801 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Seal
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAV DOOR IS JAMMED CLOSED. SECURED DOOR SEAL COSMETIC.
